What causes full body tremors and difficulty in standing?
I have used skelaxin occasionally. I also have osteoarthritis for which I use a tins unit for pain management. The familial tremor is also in my family. Yesterday I had an episode where I lost muscle control, could not Stan or walk and had full body tremors. I had used the tins for 36 hours and taken a skelaxin. The ER gave me 3 of Ativan over four hour before the shaking subsided. My pcp will work me up for Parkinson s and ms. I m 60. What do you think?
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.
Ativan is not a cure or treatment for PARKINSON'S. Therefore, given the picture that you've described I do not believe PARKINSON'S DISEASE is a likely diagnosis and it is almost unheard of for MS to present for the first time at this age. It really is highly unlikely to me that this could be either of those disease processes.
Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
1 Doctor agrees with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]